Advertisement

manuscripta mathematica

, Volume 93, Issue 1, pp 49–57 | Cite as

On the ricci tensor of a real hypersurface of quaternionic hyperbolic space

  • Miguel Ortega
  • Juan de Dios Pérez
Article

Summary

We prove the non-existence of Einstein real hypersurfaces of quaternionic hyperbolic space.

Mathematics Subject Classification (1991)

53C40 53C42 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    BERNDT, J.: “Real hypersurfaces in quaternionic space forms”, J. Reine. Angew. Math., 419(1991), 9–26.zbMATHMathSciNetGoogle Scholar
  2. [2]
    CECIL, T. E., RYAN, P. J.: “Focal sets and real hypersurfaces in complex projective space”, Trans. A.M.S., 269 No 2(1982), 481–499.zbMATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    CHEN, B. Y.: “Totally umbilical submanifolds of quaternion space forms”, J. Austr. Math. Soc., 26 (1978), 154–162.zbMATHCrossRefGoogle Scholar
  4. [4]
    ISHIHARA, S.: “Quaternion Kählerian manifolds and fibred riemannian spaces with Sasakian 3-structure”, Kodai Math. Sem. Rep., 25(1973), 321–329.zbMATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    KOBAYASHI S., NOMIZU, K.: “Foundations of differential geometry”, Vol 2, Interscience, New York, 1969.zbMATHGoogle Scholar
  6. [6]
    KON, M.: “Pseudo-Einstein real hypersurfaces in complex space forms”, J. Differential Geom., 14(1979), 339–354.zbMATHMathSciNetGoogle Scholar
  7. [7]
    MARTINEZ, A., PEREZ, J.D.: “Real hypersurfaces in quaternionic projective space, Ann. Mat. Pura Appl. (IV), 145 (1986), 355–384.zbMATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    MONTIEL, S.: “Real hypersurfaces of a complex hyperbolic space”, J. Math. Soc. Japan, Vol. 37, No 3 (1985), 515–535.zbMATHMathSciNetGoogle Scholar
  9. [9]
    B. O’NEILL, “The fundamental equations of a submersion”, Michigan Math. J., 13(1966), 459–469.zbMATHCrossRefMathSciNetGoogle Scholar
  10. [10]
    [10] PAK, J.S.: “Real hypersurfaces in quaternionic Kaehlerian manifolds with constantQ-sectional curvature”, Kodai Math. Sem. Rep., 29(1977), 22–61.zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1997

Authors and Affiliations

  • Miguel Ortega
    • 1
  • Juan de Dios Pérez
    • 1
  1. 1.Departamento de Geometría y TopologíaUniversidad de GranadaGranadaSpain

Personalised recommendations